A 36-year-old female asked:
How do you stop klonipn? 1mg @ night. i want an all natural approach. been on it 7 months
1 doctor answer • 2 doctors weighed in
Specializes in Psychiatry
CAREFULLY: Clonazepam must be tapered slowly and carefully under a physician's close supervision. Risks of too rapid a taper include not just anxiety and shakiness but also seizures. Sometimes Librium (chlordiazepoxide) or Valium (diazepam) is substituted with a taper of 5-10% per week as the doses of these medicines can be more easily split for a taper.
3.7k viewsReviewed >2 years ago
Last updated Oct 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.